Alert archive / North Carolina / High Wind Warnings in 2007
High Wind Warning 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this high wind warning at Apr 14, 2007, 3:39 AM EDT. It took effect at Apr 15, 2007, 4:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2007, 3:39 AM EDT (07:39 UTC)
- In effect from
- Apr 15, 2007, 4:00 AM EDT
- Expired
- Apr 15, 2007, 3:51 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMHX 140739 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 339 AM EDT SAT APR 14 2007 NCZ029-044-045-079-090>092-140845- /O.CAN.KMHX.HW.A.0001.070415T0900Z-070415T2100Z/ MARTIN-PITT-WASHINGTON-GREENE-DUPLIN-LENOIR-JONES- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...PLYMOUTH...SNOW HILL...HOOKERTON...WALLACE... WARSAW...ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA... KINSTON...MAYSVILLE...POLLOCKSVILLE 339 AM EDT SAT APR 14 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE HIGH WIND WATCH. ALTHOUGH WINDS WILL BECOME GUSTY LATER TONIGHT INTO SUNDAY...THEY ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. A FEW STRONGER GUSTS WILL BE POSSIBLE MAINLY IN THUNDERSTORMS. $$ NCZ095-103-104-142030- /O.UPG.KMHX.HW.A.0001.070415T0900Z-070415T2100Z/ /O.NEW.KMHX.HW.W.0001.070415T0800Z-070415T1900Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 339 AM EDT SAT APR 14 2007 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG LOW PRESSURE WILL PASS JUST NORTHWEST OF THE REGION LATE TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND SOUTHWEST TO 30 TO 40 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ046-047-080-081-093-094-098-142030- /O.UPG.KMHX.HW.A.0001.070415T0900Z-070415T2100Z/ /O.NEW.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/ TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO- ONSLOW- INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD... NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE... MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE 339 AM EDT SAT APR 14 2007 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG LOW PRESSURE WILL PASS JUST NORTHWEST OF THE REGION LATE TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND SOUTHWEST TO 25 TO 35 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS72 KMHX 141958 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 358 PM EDT SAT APR 14 2007 NCZ095-103-104-151015- /O.CON.KMHX.HW.W.0001.070415T0800Z-070415T1900Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 358 PM EDT SAT APR 14 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY... A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM WILL BRING STRONG AND POTENTIALLY DAMAGING WINDS TO THE COASTAL REGIONS LATE TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND SOUTHWEST TO 30 TO 40 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ092-151015- /O.EXA.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/ JONES- INCLUDING THE CITIES OF...MAYSVILLE...POLLOCKSVILLE 358 PM EDT SAT APR 14 2007 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY. A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM WILL BRING STRONG WINDS TO THE REGION LATE TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND SOUTHWEST TO 25 TO 35 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ046-047-080-081-093-094-098-151015- /O.CON.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/ TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO- ONSLOW- INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD... NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE... MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE 358 PM EDT SAT APR 14 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY... STRONG LOW PRESSURE WILL PASS JUST NORTHWEST OF THE REGION LATE TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND SOUTHWEST TO 25 TO 35 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMHX 150644 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 244 AM EDT SUN APR 15 2007 NCZ095-103-104-151900- /O.CON.KMHX.HW.W.0001.070415T0800Z-070415T1900Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 244 AM EDT SUN APR 15 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. SOUTH AND SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS MORNING AS STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA. A FEW GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE ALONG THE BEACHES THROUGH EARLY THIS AFTERNOON. THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ046-047-080-081-092>094-098-151900- /O.CON.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/ TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO- ONSLOW- INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD... MAYSVILLE...POLLOCKSVILLE...NEW BERN...HAVELOCK...ORIENTAL... ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE... STONEWALL...JACKSONVILLE 244 AM EDT SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. SOUTH AND SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING AS STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA. A FEW GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE THROUGH EARLY THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMHX 151630 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1230 PM EDT SUN APR 15 2007 NCZ095-103-104-152200- /O.EXT.KMHX.HW.W.0001.000000T0000Z-070415T2200Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 1230 PM EDT SUN APR 15 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. SOUTH WINDS OF 30 TO 40 MPH WILL CONTINUE THIS AFTERNOON AS STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA. THE WINDS WILL BEGIN TO SLOWLY SHIFT TO THE SOUTHWEST BY LATE AFTERNOON. A FEW GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE ALONG THE BEACHES THROUGH THIS AFTERNOON. THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ046-047-080-081-092>094-098-151900- /O.CON.KMHX.WI.Y.0008.000000T0000Z-070415T1900Z/ TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO- ONSLOW- INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD... MAYSVILLE...POLLOCKSVILLE...NEW BERN...HAVELOCK...ORIENTAL... ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE... STONEWALL...JACKSONVILLE 1230 PM EDT SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH EARLY THIS AFTERNOON AS STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA. A FEW GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE THROUGH EARLY THIS AFTERNOON. THE WINDS WILL SHIFT TO THE WEST LATE THIS AFTERNOON THEN BEGIN TO DIMINISH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMHX 151951 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 351 PM EDT SUN APR 15 2007 NCZ095-103-104-160900- /O.CAN.KMHX.HW.W.0001.000000T0000Z-070415T2200Z/ /O.NEW.KMHX.WI.Y.0009.070415T1951Z-070416T2200Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 351 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS OF 30 TO 40 MPH WILL SLOWLY SHIFT TO THE WEST AND NORTHWEST THROUGH THIS EVENING. A FEW HIGHER GUSTS WILL BE POSSIBLE ALONG THE BEACHES THROUGH THIS EVENING. THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ029-044>047-079>081-090>094-098-160900- /O.NEW.KMHX.WI.Y.0009.070416T1100Z-070416T2200Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON... WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL... KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE... POLLOCKSVILLE...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE... BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL... JACKSONVILLE 351 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EDT MONDAY. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME HIGHER GUSTS CAN BE EXPECTED OVER MUCH OF INLAND EASTERN NORTH CAROLINA MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 11
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high wind warning went out at Apr 14, 3:39 AM EDT, 0 minutes earlier.
Area forecast discussion, Apr 14, 3:39 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
339 AM EDT SAT APR 14 2007
.SHORT TERM /TODAY THROUGH SUNDAY NIGHT/...RATHER QUIET TODAY AHEAD
OF APPROACHING LOW. MDLS SHOW MID/UPR LVL MOISTURE OVER REGION AND
EXPECT SCT TO BKN CLDS. SHLD BE ENUF SUN FOR HIGHS AROUND 70 INLAND
TO LOW/MID 60S OBX. AS FULL LATITUDE TROF APPROACHES
TONIGHT...INTENSIFYING LOW PRES WILL TRACK NW OF THE AREA. VERY
STRONG LOW LVL JET OF 50 TO 60 KTS WILL MOVE OVER THE REGION LATER
TONIGHT AHEAD OF THE LOW. LAPSE RATES REMAIN WEAK WITH MARGINAL
INSTAB HOWEVER GIVEN THE STRONG FORCING EXPECT SOME TSRA TO DEVELOP.
ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AS IT
TAPS THE LOW LVL JET...BEST CHC OF SEVERE STORMS LOOKS TO START
AROUND 06Z DEEP INLAND AND END NEAR 18Z OBX. DID NOT CHANGE POP/WX
GRIDS MUCH FOR TONIGHT AND SUNDAY AS LOOKED VERY GOOD. DID INCREASE
QPF BASED ON HPC/GFS WITH AMOUNTS OF 1 TO 2 INCHES LIKELY. BASED ON
WIND GRIDS UPGRADED HIGH WIND WATCH TO HIGH WIND WARNING FOR IMD CST
FROM CAPE LOOKOUT N TO THE OBX. WENT WITH WIND ADVISORY FOR MOST ALL
OTHER COUNTIES ADJACENT TO WATER. FOR DEEP INLAND COUNTIES FEEL
GRDNT WINDS WILL REMAIN BELOW ADVISORY CRITERIA WITH BEST POTENTIAL
FOR STRONG WINDS IN CONVECTION. WL KEEP COASTAL FLOOD WATCH IN
PLACE. STILL NOT CONFIDENT ENOUGH TO GO WITH WARNING AS DURATION OF
STRONGEST ON SHORE WINDS S OF HAT IS RATHER SHORT. APPEARS BEST
POTENTIAL FOR COASTAL FLOODING WOULD BE ON SUNDAY SO WILL LET DAY
SHIFT LOOK AT 12Z MDL CYCLE AND DECIDE TO UPGRADE. DO EXPECT AT
LEAST HIGH SURF SO WILL PUT THAT UP FROM HAT S. COASTAL FLOOD THREAT
WILL SHIFT TO SOUND SIDE OF OBX SUN NIGHT WITH GUSTY WNW WINDS IN
WAKE OF DEEP LOW.
BEST CONVECTION AND STRONGEST WINDS WILL SHIFT OFFSHORE AROUND 18Z
SUNDAY. COULD STILL SEE SOME SHRA POSS TSRA SUN AFTN AND EVENING AS
UPR TRF SWINGS THROUGH. IF WE GET A BIT OF SUN EARLY IN THE AFTN
WILL HAVE TO WATCH FOR POSS HAIL LATER IN THE DAY AS TEMPS ALOFT
RAPIDLY COOL. KEPT CHC SHRA IN SUN EVENING UNTIL UPR TRF SHIFTS
FURTHER E.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...GIVEN FOCUS ON SHORT TERM DID
NOT MAKE MANY CHANGES TO EXTENDED. ONLY SIGNIFICANT CHANGE WAS TO
DROP POP NE SECTIONS MON AS ATMS DRIES OUT. WILL HAVE TO BE
CONCERNED FOR CONT OF POSS SOUNDSIDE FLOODING ON OBX THROUGH MON
WITH GUSTY WNW WINDS.
&&
.AVIATION /08Z-06Z/...CONT VFR INTO THIS EVENING. EXPECT SCT TO BKN HIGH
CLOUDS TODAY. WINDS WILL BEGIN TO INCREASE THIS EVENING AS STRONG
LOW APPROACHES. LOOKS LIKE BEST POTENTIAL FOR SHRA/TSRA WILL BE
AFTER 06Z TONIGHT. DID INTRODUCE PROB30 INLAND AFTER 03Z.
&&
.MARINE...PLEASANT BOATING CONDITIONS DURING THE DAY
TODAY...HOWEVER CONDITIONS WILL QUICKLY DETERIORATE THIS EVENING
AS A STRONG LOW PRES APPROACHES THE WATERS. LIGHT WINDS THIS
MORNING WILL SHIFT TO THE SE THIS AFTERNOON AND INCREASE TO AROUND
15 TO 20 KT BY LATE AFTERNOON. WINDS WILL SHIFT TO THE S AND
REACH GALE FORCE AFTER MIDNIGHT WITH FREQUENT STORM FORCE GUSTS
NEAR WARMER GULF STREAM WATERS...WHICH COVERS PORTIONS OF THE
OREGON INLET TO CAPE LOOKOUT ZONES. RAPIDLY DEEPENING LOW PRES WILL
MOVE JUST W AND N OF THE WATERS SUN MORNING WITH THE COLD FRONT
WILL CROSS THE WATERS SUN AFTERNOON SHIFTING THE WINDS TO NWLY.
THE WINDS WILL SUBSIDE A LITTLE AFTER FROPA BUT GALE FORCE STILL
EXPECTED ACROSS ALL BUT FAR NRN WATERS THROUGH SUN NIGHT...AND
EVEN INTO MON MORNING NEAR CAPE HATTERAS AS THE LOW CONTINUES
TO DEEPEN AS IT MOVES TOWARDS NEW ENGLAND. THIS LOW PRES IS
EXPECTED TO BEGIN TO FILL MON NIGHT AND TUE BUT REMAIN INVOF NEW
ENGLAND WHICH WILL CONTINUE TO BRING W-NWLY WINDS ABOVE SCA
CRITERIA THROUGH TUE. THE LOW PRES FINALLY MOVES EAST INTO THE N
ATLANTIC LATE TUE AND WED ALLOWING WINDS AND SEAS TO SUBSIDE TO
BELOW ADVISORY LEVELS.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING FROM 4 AM TO 3 PM EDT SUNDAY FOR NCZ095-103-
104.
HIGH SURF ADVISORY FROM 6 AM TO 6 PM EDT SUNDAY FOR NCZ095-098-
103-104.
COASTAL FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON FOR NCZ047-081-095-103-104.
WIND ADVISORY FROM 4 AM TO 3 PM EDT SUNDAY FOR NCZ046-047-080-
081-093-094-098.
MARINE...GALE WARNING FROM 2 AM TO 11 PM EDT SUNDAY FOR AMZ135.
GALE WARNING FROM 2 AM TO 5 PM EDT SUNDAY FOR AMZ130.
STORM WARNING FROM 5 AM TO 4 PM EDT SUNDAY FOR AMZ152-154-156.
GALE WARNING FROM 2 AM TO 7 PM EDT SUNDAY FOR AMZ150.
GALE WARNING FROM 2 AM SUNDAY TO 6 AM EDT MONDAY FOR AMZ158.
&&
SHORT TERM...FREDERICK
LONG TERM...FREDERICK
AVIATION...FREDERICK
MARINE...KENNEDYHazardous weather outlook, Apr 13, 5:02 AM EDT, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 502 AM EDT FRI APR 13 2007 NCZ029-044>047-079>081-090>094-140915- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 502 AM EDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG LOW PRESSURE WILL MOVE JUST NORTHWEST OF THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY. A FEW STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE LATE SATURDAY NIGHT AND THE FIRST PART OF SUNDAY. SOUTH TO SOUTHWEST WINDS WILL ALSO BECOME GUSTY BY SUNDAY MORNING AND WIND ADVISORIES MAY BE NEEDED CLOSE TO THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ130-135-150-152-154-156-158-NCZ103-104-140915- ALBEMARLE SOUND-PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-OUTER BANKS DARE- OUTER BANKS HYDE- 502 AM EDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AM AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG LOW PRESSURE WILL MOVE JUST NORTHWEST OF THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY. A FEW STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE LATE SATURDAY NIGHT AND THE FIRST PART OF SUNDAY. SOUTH TO SOUTHWEST WINDS WILL ALSO BECOME VERY GUSTY LATER SATURDAY NIGHT INTO SUNDAY. WIND ADVISORIES OR HIGH WIND WARNINGS MAY BE NEEDED ALONG THE COAST. THE STRONG SOUTH WIND WILL LEAD TO HIGH SURF AND POSSIBLY SOME OVERWASH FOR THE SOUTH FACING BEACHES SUNDAY. AS THE WINDS SHIFT TO THE WEST LATE SUNDAY INTO MONDAY THERE WILL BE A THREAT FOR SOUNDSIDE FLOODING ALONG THE OUTER BANKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-140915- CARTERET-ONSLOW- 502 AM EDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG LOW PRESSURE WILL MOVE JUST NORTHWEST OF THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY. A FEW STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE LATE SATURDAY NIGHT AND THE FIRST PART OF SUNDAY. SOUTH TO SOUTHWEST WINDS WILL ALSO BECOME VERY GUSTY BY SUNDAY MORNING AND WIND ADVISORIES MAY BE NEEDED. THE STRONG SOUTH WINDS WILL LEAD TO HIGH SURF AND POSSIBLY SOME OVERWASH ALONG THE SOUTH FACING BEACHES BY EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:39 AM EDT | Wind Advisory | MHX | Beaufort, Dare, Hyde, Jones, Pamlico, Tyrrell | 35 hr |
| Apr 14, 3:54 AM EDT | High Surf Advisory | MHX | 38 hr | |
| Apr 14, 6:51 AM EDT | Marine Weather Statement | MHX | 3 days | |
| Apr 14, 4:03 PM EDT | Coastal Flood Statement | MHX | Dare, Hyde | 26 hr |
Nearby
High Wind Warnings in North Carolina, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.